# SDR SWAA2023102004274

- Difficulty date: September 25, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 50,935 hours, 30,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP CAP STRIP BETWEEN STA 767-847 LBL 21' CORRODED<[01] RECEIVED NEW AFT CARGO COMPT CAP STRIP STA 767 TO STA 847 LBL 21. PN: 453A2611-4 PO: 2012626. INSTALLATION WILL BE ACCOMPLISHED PER TASK CARD TTG8Q00NKCXJ.
